# SDR HYIA20200422001

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 34,095 hours, 38,976 cycles
- Engine: Cont TSIO520VB
- Engine time: 1,450 hours, 2,127 cycles
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Condition: Migrated
- Location: Connecting Rod
- Part time: 1,450 hours, 2,127 cycles
- Component: Connecting Rod, Cont
- Component part number: 655911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AND REPLACEMENT OF THE RIGHT ENGINE CYLINDER #6 IT WAS DISCOVERED THAT THE CONNECTING ROD BUSHING OF THE #6 CYLINDER WAS FOUND TO BE LOOSE AND MIGRATING. THE CONNECTING ROD AND CYLINDER WILL BE REPLACED.
